# SDR 29GA2014091100001

- Difficulty date: September 10, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Aircraft time: 32,789 hours, 39,687 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: 1148200213
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD NOT RETRACT AFTER TAKEOFF.  PERFORMED LANDING GEAR OPS CHECKS, COULD NOT DUPLICATE.
